# SDR DALA2021030801316

- Difficulty date: March 6, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 61,056 hours, 19,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON FLOOR STRINGERS BTW STA 740-750 RBL 10.45 AND 7.55 AT FWD CARRGO COMPARTMENT AND REPAIRED PER SRM. (LP 1747209)
